# SDR GTIA2025020338709

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,390 hours, 6,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT THROUGH 3000 ISOLATED TO PACK 1 ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED PACK BURN OUT WITH APU IAW AMM 21-00-00. OPS CK GOOD, NO DEFECTS NOTED. THIS CLEARS DMI # 3635563-1. MOC NOTIFIED, PLACARD REMOVED, DMI LOG UPDATED.
